Alert archive / Montana / High Wind Warnings in 2006

High Wind Warning 10, NWS Great Falls, MT

February 26, 2006

NWS Great Falls, MT issued this high wind warning at Feb 26, 2006, 2:47 AM MST. It took effect at Feb 27, 2006, 12:00 AM MST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2006, 2:47 AM MST (09:47 UTC)
In effect from
Feb 27, 2006, 12:00 AM MST
Expired
Feb 27, 2006, 5:06 PM MST
In force
17 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 260947
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
247 AM MST SUN FEB 26 2006


MTZ009-048-261800-
/O.NEW.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
247 AM MST SUN FEB 26 2006

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
MST MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-261800-
/O.NEW.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
247 AM MST SUN FEB 26 2006

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE AFTERNOON. 

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
6 follow-up statements
000 
WWUS75 KTFX 261745
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1045 AM MST SUN FEB 26 2006

MTZ009-048-270500-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1045 AM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-270500-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
1045 AM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 261820
NPWTFX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1120 AM MST SUN FEB 26 2006

MTZ009-048-270545-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1120 AM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM MST MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-270545-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
1120 AM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 270426
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 PM MST SUN FEB 26 2006

MTZ009-048-271200-
/O.CON.KTFX.HW.W.0010.060227T0700Z-060228T0100Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
925 PM MST SUN FEB 26 2006

...HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST 
MONDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM MIDNIGHT UNTIL 6 PM MST 
MONDAY. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 TO 70 MPH ARE
EXPECTED. THE STRONGEST WINDS WILL DEVELOP AFTER MIDNIGHT AND
BEGIN TO DIMINISH AGAIN DURING THE LATE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ010-044>046-049-271200-
/O.CON.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
925 PM MST SUN FEB 26 2006

...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH
MONDAY AFTERNOON...

A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST MONDAY THROUGH
MONDAY AFTERNOON. 

STRONG WEST WINDS 20 TO 35 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE.
THE WINDS WILL DEVELOP MONDAY MORNING AND LAST INTO THE
AFTERNOON.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$
000 
WWUS75 KTFX 271100
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
400 AM MST MON FEB 27 2006

MTZ010-044>046-049-271200-
/O.CAN.KTFX.HW.A.0007.060227T1300Z-060228T0100Z/
EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-EASTERN TETON-
INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD...
FAIRFIELD
400 AM MST MON FEB 27 2006

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WATCH.

SUSTAINED SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH ARE
STILL EXPECTED ACROSS THE AREA FROM LATE THIS MORNING THROUGH THIS
AFTERNOON. HOWEVER...WINDS THAT COULD CAUSE DAMAGE TO PROPERTY ARE
NO LONGER EXPECTED.

$$

MTZ009-048-271800-
/O.EXT.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
400 AM MST MON FEB 27 2006

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MST THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH WILL
CONTINUE INTO EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH
OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 271731
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1031 AM MST MON FEB 27 2006

MTZ009-048-280400-
/O.CON.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1031 AM MST MON FEB 27 2006

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS
EVENING. 

STRONG WEST WINDS OF 25 TO 40 MPH WITH GUSTS OF 60 TO 70 MPH WILL
CONTINUE INTO EARLY THIS EVENING. WINDS WILL THEN SLOWLY DIMINISH
OVERNIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 280006
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
506 PM MST MON FEB 27 2006


MTZ009-048-280115-
/O.CAN.KTFX.HW.W.0010.000000T0000Z-060228T0400Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
506 PM MST MON FEB 27 2006

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELED THE HIGH
WIND WARNING. WEST WINDS 20 TO 35 MPH WITH OCCASIONAL GUSTS TO 45
MPH WILL CONTINUE THROUGH THE EVENING BEFORE DIMINISHING.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 25, 10:35 PM MST, 4 hours 12 minutes earlier.

Area forecast discussion, Feb 25, 10:35 PM MST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1035 PM MST SAT FEB 25 2006

UPDATED AVIATION SECTION

.DISCUSSION...

HAVE MADE MINOR ADJUSTMENTS TO FORECAST PACKAGE...REMAINING WITHIN
COORDINATION. SATELLITE IMAGERY INDICATING LARGE AREA OF WARM
ADVECTION CLOUDS MOVING INTO NORTHWEST MONTANA AND ALONG THE
US/CANADIAN BORDER. BOTH NAM AND GFS DEVELOP SOME LIGHT
PRECIPITATION ACROSS THE HI-LINE LATER TONIGHT AND HAVE REFLECTED
THIS WITH POPS. HAVE ALSO LOWERED GREAT FALLS TEMPERATURE A COUPLE
OF DEGREES TONIGHT. READINGS SHOULD NOT FALL TOO FAR AS CLOUDS WILL
BE INCREASING THROUGH THE NIGHT. EMANUEL

&&

.AVIATION...
UPDATED 0535Z.
EASTERLY SURFACE WINDS ACROSS NORTHCENTRAL MT BETWEEN HIGH PRESSURE
IN SASKATCHEWAN AND LOW PRESSURE IN THE PACIFIC NW WILL BRING SOME
LOW-CLOUDS AND FOG TO AREAS ALONG THE CANADIAN BORDER TONIGHT.
EXPECT MVFR TO LOCAL IFR CONDITIONS AT KCTB AND KHVR THROUGH
TONIGHT. MAY ALSO SEE SOME LIGHT SNOW DEVELOP IN THESE
AREAS...HOWEVER VISIBILITY WILL MAINLY BE RESTRICTED DUE TO THE
MIST/FOG. EXPECT CONDITIONS TO IMPROVE AT KCTB BY 15Z AND KHVR BY
18Z SUNDAY. ELSEWHERE...WILL SEE MID-HI CLOUD-COVER GRADUALLY
INCREASE THROUGH THE FORECAST PERIOD IN WESTERLY FLOW ALOFT WITH VFR
CONDITIONS PREVAILING. HOENISCH

&&

.PREV DISCUSSION...ISSUED 230 PM MST SAT FEB 25 2006

TONIGHT THROUGH MONDAY...A WEAK UPPER LEVEL RIDGE WILL BE OVER THE
NORTHERN ROCKY MOUNTAINS TONIGHT THROUGH SUNDAY NIGHT. MOISTURE WILL
MOVE THROUGH THE RIDGE OVERNIGHT TO PRODUCE A GOOD LIKELIHOOD OF
OROGRAPHIC PRECIPITATION ALONG THE NORTHERN CONTINENTAL DIVIDE
BEGINNING AFTER MIDNIGHT AND CONTINUING THROUGH THE REMAINDER OF THE
SHORT TERM FORECAST PERIOD. THERE WILL ALSO BE A SLIGHT CHANCE OF
SNOW ALONG THE HI-LINE AT TIMES AS AN INVERTED SURFACE TROUGH
AFFECTS THIS REGION. THE BIG STORY IN THIS FORECAST PACKAGE WILL BE
WARMING TEMPERATURES AND INCREASING DOWNSLOPE WINDS. WARMER
TEMPERATURES WILL AFFECT MY ENTIRE CWA...BUT THE STRONGEST WINDS
WILL IMPACT NORTH CENTRAL MONTANA AND THE ROCKY MOUNTAIN FRONT IN
PARTICULAR. MOUNTAIN TOP WINDS NEAR GLACIER PARK WILL INCREASE OVER
THE NEXT 24 HOURS...BECOMING STRONGER THAN 50 KNOTS BY SUNDAY NIGHT
AND AS HIGH AS 70 KNOTS BY MONDAY AFTERNOON. SURFACE PRESSURE
GRADIENTS REMAIN FAIRLY WEAK SUNDAY AND SUNDAY NIGHT SO I AM NOT TOO
CONCERNED ABOUT A WIDESPREAD HIGH WIND EVENT FOR THIS TIME FRAME.
HOWEVER...ON MONDAY THE UPPER RIDGE WILL BE FLATTENED AS SHORTWAVE
ENERGY MOVES THROUGH BRITISH COLUMBIA SUPPORTED BY A 110 KNOT (PLUS)
UPPER LEVEL JET. SURFACE PRESSURE GRADIENTS WILL TIGHTEN UP AS A LEE
CYCLONE DEVELOPS IN ALBERTA AND ALL THE INGREDIENTS COME TOGETHER
FOR YET ANOTHER HIGH WIND EVENT. I WILL HOLD OFF ON PUTTING OUT ANY
HIGHLIGHTS SINCE THE EVENT IS STILL 48 HOURS OUT...BUT WILL HIT THE
GRIDS AND TEXT FORECAST FAIRLY HARD. MPJ

MONDAY NIGHT AND TUESDAY...A MOIST SOUTHWESTERLY FLOW WILL
DEVELOP ACROSS THE NORTHERN ROCKIES. A STRONG SHORT WAVE TROUGH
WILL TEND TO DAMPEN AS IT MOVES ONSHORE OVER NORTHERN CALIFORNIA
AND PROGRESSES INTO MONTANA TUESDAY AFTERNOON. THE TRACK OF THIS
FEATURE AND GENERAL POSITION OF THE UPPER LEVEL JET FAVORS SNOW
FOR THE WESTERN AND SOUTHWEST MOUNTAINS. POPS WERE INCREASED INTO
THE HIGH LIKELY RANGE IN THESE AREAS. A SURFACE LOW IS EXPECTED TO
DEVELOP AND MOVE ACROSS CENTRAL MONTANA ON TUESDAY. PRECIPITATION
WILL BE FAVORED NORTH OF THIS TRACK...WITH DOWNSLOPE WINDS
INITIALLY INHIBITING PRECIPITATION SOUTH OF THE SURFACE LOW. WITH
THE TRACK OF THE LOW IN QUESTION OUT THAT FAR...WILL GO WITH
CHANCE POPS FOR ALL OF CENTRAL MONTANA BY TUESDAY. TEMPERATURES
WILL BE MILD MONDAY NIGHT AND TUESDAY ACROSS MOST OF CENTRAL
MONTANA DUE TO BRISK DOWNSLOPE WINDS. TEMPERATURES NORTH OF THE
SURFACE LOW TRACK WILL BE QUITE A BIT COOLER.

TUESDAY NIGHT AND WEDNESDAY...THE COMBINATION OF THE DEPARTING SHORT
WAVE TROUGH AND LOWERING HEIGHTS ALONG THE WEST COAST WILL INDUCE
UPPER LEVEL RIDGING OVER THE NORTHERN ROCKIES. ENOUGH MOISTURE WILL
STILL BE PRESENT MONDAY NIGHT TO CONTINUE SLIGHT CHANCE TO CHANCE
POPS FOR SNOW. EXCEPT FOR SOME SNOW IN THE MOUNTAINS...MOST AREAS
SHOULD THEN DRY OUT ON WEDNESDAY. TEMPERATURES WILL BE SLIGHTLY
COOLER AS A MODIFIED CANADIAN AIRMASS FILTERS INTO THE REGION BEHIND
THE DEPARTING STORM SYSTEM.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...THE LONG WAVE PATTERN WILL
TEND TO STAGNATE AS A WEAK BLOCKING SIGNATURE DEVELOPS OVER EASTERN
CANADA. A TROUGH OF LOW PRESSURE COMING ONSHORE OVER THE PACIFIC
NORTHWEST WILL THEREFORE STRUGGLE TO MAKE PROGRESS TOWARDS THE
NORTHERN ROCKIES. THIS FEATURE WILL TEND TO SPLIT AS A STRONG
PACIFIC JET ROUNDS THE BASE OF THE TROUGH. THIS TROUGH AND AN UPPER
LEVEL FLOW THAT SHOULD BECOME INCREASINGLY DIFFLUENT WARRANT CHANCE
POPS OVER THE WESTERN AND SOUTHWEST MOUNTAINS. SLIGHT CHANCE POPS
WERE SPREAD OUT INTO THE PLAINS BY THURSDAY NIGHT. TEMPERATURES WILL
COOL TO BELOW NORMAL VALUES AS ANOTHER CANADIAN AIRMASS FILTERS INTO
THE REGION. SCHAUMANN

FRIDAY THROUGH SATURDAY...OVERALL PATTERN OF MODELS SIMILAR UNTIL
SATURDAY WHEN GFS BEGINS TO HAVE PROBLEMS.  I LEANED TOWARD THE
ECMWF SOLUTION OF AN UPPER LEVEL TROUGH ALONG THE WEST COAST...WITH
UPPER LEVEL RIDGE MOVING EAST OUT OF EASTERN MONTANA.  MOISTURE IN A
SOUTHERLY FLOW ALOFT RESULTS IN INCREASING CLOUDS FOR OUR AREA...
WITH A CHANCE OF SNOW OVER THE WESTERN AND SOUTHWESTERN MOUNTAINS
..WITH SNOW LIKELY AT TIMES ALONG THE NORTHERN CONTINENTAL
DIVIDE.  A SLIGHT CHANCE OF SNOW SPREADS ACROSS OUR PLAINS AND
CENTRAL MOUNTAINS.  TEMPERATURES ARE EXPECTED TO BE SEVERAL DEGREES
BELOW SEASONAL AVERAGES AS CANADIAN AIR LINGERS OVER THE AREA.   EK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  16  47  32  51 /  10  10  10  10
CTB   9  36  23  43 /  20  20  20  20
HLN  17  43  25  50 /  10  10  10  30
BZN  16  44  23  50 /  10   0   0  20
WEY  10  34  10  37 /  30   0  10  50
DLN  19  44  28  48 /   0  10  20  40
HVR   3  31  17  42 /  20  20  10  10
LWT  17  46  28  50 /  10   0   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EMANUEL/MPJ
LONG TERM...SCHAUMANN/EK
AVIATION...HOENISCH

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 25, 3:25 AM MST, 23 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
325 AM MST SAT FEB 25 2006

MTZ008-011>015-047-050>055-261030-
BEAVERHEAD-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-BLAINE-JUDITH BASIN-
FERGUS-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
325 AM MST SAT FEB 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ009-010-044>046-048-049-261030-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE-LIBERTY-
EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-
325 AM MST SAT FEB 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG GUSTY WINDS WILL DEVELOP OVER THE NORTHERN ROCKIES AND
ADJACENT PLAINS EARLY MONDAY. SOUTHWEST WINDS OF 20 TO 35 MPH WITH
GUSTS TO NEAR 60 MPH ARE POSSIBLE. WINDS WILL DECREASE BY MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:47 AM MSTHigh Wind WatchTFX25 hr

Nearby

High Wind Warnings in Montana, 2006Every high wind warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.